Open Access
Translator Disclaimer
June 2011 Toeplitz operators with distributional symbols on Fock spaces
Antti Perälä, Jari Taskinen, Jani Virtanen
Funct. Approx. Comment. Math. 44(2): 203-213 (June 2011). DOI: 10.7169/facm/1308749124

Abstract

We define and study Toeplitz operators $T_a$ with distributional symbols in the setting of weighted Fock spaces of entire functions on the complex plane. Sufficient conditions for boundedness and compactness are presented in terms of the symbol belonging to a weighted Sobolev space $W_\omega^{-m, \infty}$ of negative order.

Citation

Download Citation

Antti Perälä. Jari Taskinen. Jani Virtanen. "Toeplitz operators with distributional symbols on Fock spaces." Funct. Approx. Comment. Math. 44 (2) 203 - 213, June 2011. https://doi.org/10.7169/facm/1308749124

Information

Published: June 2011
First available in Project Euclid: 22 June 2011

zbMATH: 1259.47037
MathSciNet: MR2841179
Digital Object Identifier: 10.7169/facm/1308749124

Subjects:
Primary: 47B35
Secondary: 46A15

Keywords: boundedness , compactness , distributional symbol , Fock space , Sobolev space , Toeplitz operator

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.44 • No. 2 • June 2011
Back to Top